# SDR DALA14019933357

- Difficulty date: March 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 40,256 hours, 5,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK,   SEAT TRACK FOUND CORRODED AT FRAME 74.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.  SEAT TRACK R & R IAW SRM 51-42-11.
